# SDR YENA2025009000903

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11695
- Aircraft time: 6,534 hours, 1,214 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2104, BOS-LGW. (ETOPS) "ECAM MSG ENG 2 IGN B FAULT ( IGNITION SYSTEMS B) SYSTEM B ); PER TSM 74-00-00-810-832-A RESET AND TESTED ENG 2 IGN B. NO FAULTS. NO TRAX HISTORY. NO AVAITAR HISTORY. MX-4 UPDATED PLACARD REMOVED ER GROUND VERICATION TEST OK.
